# SDR WX0A2025050732419

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 50,588 hours, 34,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) PER WO 520528 AND TC 335100-03-1-001 MID CABIN SIDEWALL LH EMERGENCY EXIT SIGN LIGHT FOUND TO BE INOP. / REMOVED AND REPLACED LH MID CABIN SIDEWALL EMERGENCY EXIT SIGN LIGHT. OPS CHECK GOOD IAW AMM 33-51-16-400-001-A AND 33-51-16-000-001-A."
